# SDR CALA0700518

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2 INCH CRACK IN FUSELAGE SKIN TO FRAME SHEAR TIE AT STA 727, S14L.  REPAIRED IAW ECRA 5310-04656.
